Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Why my heart is fluttering ?

Sometimes, when I get up or sit down, my heart starts fluttering and my pulse races, even if I m not doing any strenuous activities. When I walk after getting up, I get a weird sensation. I can t tell what the sensation is, so I yawn and it usually goes away. Why is this happening and what s going on with me?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  1678
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
They're called palputations . My mum gets them really badly because of stress and caffeine. I get them occasionally beause of stress, and it can be caused by hormones at my age (16) . My advice would be just go to the doctor and they will assess you based on your health record , take a blood sample and do an ECG (electrocardiogram) . All that means is they stick stickers all oer you , ask you to lie still and then this machine prints your heart pattern out . If they arent 100% happy with that they might want to do a 24hr ECG ..the same but you carry a little box round round your waist . Its nothing to worry about :D xx
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor